Journal Paper

A New Inexact Inverse Subspace Iteration for Generalized Eigenvalue Problems

Journal of Linear and Topological Algebra, Vol. 01 No. 02, (2012) 97- 113.

In this paper, we represent an inexact inverse subspace iteration method for computing a few eigenpairs of the generalized eigenvalue problem Ax = Bx [Q. Ye and P. Zhang, Inexact inverse subspace iteration for generalized eigenvalue problems, Linear Algebra and its Application, 434 (2011) 1697-1715 ]. In particular, the linear convergence property of the inverse subspace iteration is preserved.

Share on :

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan